Supported by a Trinity College JRF.
Stability results for random discrete structures
Version of Record online: 6 DEC 2012
Copyright © 2012 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 44, Issue 3, pages 269–289, May 2014
How to Cite
Samotij, W. (2014), Stability results for random discrete structures. Random Struct. Alg., 44: 269–289. doi: 10.1002/rsa.20477
- Issue online: 24 MAR 2014
- Version of Record online: 6 DEC 2012
- Manuscript Accepted: 27 JUL 2012
- Manuscript Received: 12 DEC 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!